Head and neck cancer

A place for people affected by head and neck cancers, including oral, throat , larynx (voice box), salivary glands, middle ear, and sinus and nasopharyngeal cancer. Support one another, ask questions, and share experiences.

Break from chemo

hugonina
Posted by

I have  head tumour, had chemo for 10 months.  Hospital now pleased with how it has shrunk and has given me a 3 month break from chemo however it has been a month so far and I feel so poorly.  Nothing specific but legs ache, I feel lethargic and continually nauseous.  Is this normal?  I thought when the chemo stopped I would begin to feel more me but its not happening.  I am so fed up with not feeling well.  How long does chemo stay in the body or is this just me or a side sympton?  any advice would be welcome

chris2012
Posted by

Good evening hugonia, I don't really know as I don't know where on your head this tumour is , All the symptoms you are listing does sound like the side affects from chemotherapy , especially after 10 months of treatment ,it could be a shock or change to the system as for the last 10 months its had the chemo drug in it , I suppose its like any drug when we come of it after a long period the body sometimes reacts. If things don't improve please go back to your team for a check up , its great news that the tumour has shrunk which is a good sign. Hopefully you will start to feel better soon , best wishes, take care .

                                                                           Chris .

Its sometimes not easy but its worth it !                Click here to find out more